# SDR DALA14005640967

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 59,802 hours, 44,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED ODOR IN COCKPIT AND THEN IN CABIN DURING CRUISE AT FL270.  IDENTIFIED AS A BURNING PLASTIC ODOR AND COMING FROM THE GASPERS.  CREW SECURED THE LT PACK AND PULLED THE CIRCUIT BREAKERS FOR THE RECIRCULATION FAN.  ODOR SOON DISSIPATED AND THE ACFT CONTINUED TO SCHEDULED DESTINATION.  MAINTENANCE DISCOVERED A LEAKING HYDRAULIC LINE, FROM THE THRUST REVERSER CONTROL VALVE FILTER HOUSING, CONTAMINATING THE APU INLET. THE FAULTY HYDRAULIC LINE WAS REPLACED, THE RESIDUAL FLUID WAS CLEANED UP, A PACK BURNOUT WAS ACCOMPLISHED, AND THE COALESCER BAGS WERE REPLACED.  THE ACFT HAS RETURNED TO SERVICE.
